Alert archive / New Jersey / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 18, 2017, 5:42 PM EDT for Hunterdon County, New Jersey. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2017, 5:42 PM EDT (21:42 UTC)
- Expired
- Aug 18, 2017, 6:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Philadelphia/Mount Holly
County Hunterdon County, NJ
The radar
The Philadelphia radar (KDIX), 87 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
456 WWUS81 KPHI 182142 SPSPHI Special Weather Statement National Weather Service Mount Holly NJ 542 PM EDT FRI AUG 18 2017 NJZ007>010-182215- Morris-Hunterdon-Somerset-Warren- 542 PM EDT FRI AUG 18 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MORRIS... NORTHEASTERN HUNTERDON...SOUTH CENTRAL WARREN AND NORTHWESTERN SOMERSET COUNTIES... At 542 PM EDT, a strong thunderstorm was located over High Bridge, or 16 miles east of Easton, moving northeast at 25 mph. Winds up to 40 mph and half inch hail are possible with this storm. Locations impacted include... Mendham, High Bridge, Clinton, Peapack And Gladstone, Glen Gardner, Chester, Hampton, Lebanon, Califon, Far Hills, Succasunna, Long Valley, Annandale, White House Station, Basking Ridge, Succasunna-Kenvil, Budd Lake and Bernardsville. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4054 7493 4069 7505 4090 7468 4066 7451 TIME...MOT...LOC 2142Z 241DEG 20KT 4066 7491 $$ SFJ
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 18, 3:19 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Aug 18, 3:19 PM EDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
319 PM EDT Fri Aug 18 2017
.SYNOPSIS...
As low pressure tracks well to our north, a cold front moves through
later tonight into early Saturday. High pressure then builds in late
Saturday and remains in place into Monday before shifting offshore.
The next cold front is scheduled to arrive during Wednesday, then
Canadian high pressure builds in for Thursday and Friday.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Very warm and humid airmass in place across the region with surface
dewpoints well into the 70s, and even approaching 80 in coastal
portions of southern NJ. This results in an unstable environment
with SB CAPE values ranging from up to 1500 J/kg across northern NJ
to 2500-3000 J/kg across southern NJ and the Delmarva. Given the
amount of instability across the region, and strong lift associated
with an approaching mid-level shortwave, active weather on tap for
this evening.
Severe Thunderstorm Watch #455 remains in effect until 9 pm. In
addition, with PWATs close to 2.5 inches across the region,
continuing to expect heavy rain and training of thunderstorms. The
Flash Flood Watch remains in effect until midnight, but went ahead
and added all of DE and all of NJ to the Flash Flood Watch, as model
guidance continues to show a precip max across the southern most
portions of the forecast area, mainly associated with weak low
pressure developing along the front.
Low pressure currently north of the Great Lakes will lift to the
north and east tonight. This will drag a cold front through the East
Coast during the overnight hours. Pre-frontal trough has developed
across central NY and PA out ahead of the front, and that pre-
frontal trough will trigger showers and strong to severe
thunderstorms across much of the forecast area this evening. The
first storms that have developed are currently moving into the
Lehigh Valley, but that activity will spread east through the early
evening hours. Cold front swings through the region after midnight
and during the pre-dawn hours.
After sunset, with loss of diurnal heating, should lose some of the
instability that would lead to severe storms. However, flooding
threat remains in place until the storms end, as the abundant low-
level moisture remains.
The last of the storms look to move off the NJ coast around
midnight. However, abundant low level moisture remains in place as
the drier airmass will not get here until Saturday morning. As a
result, can expect widespread fog to develop when rain ends and
skies start to clear out. Cannot rule out patchy dense fog.
Lows tonight remain in the upper 60s to low 70s, except for the
Delmarva where lows will be in the mid 70s and the Poconos, where
lows will be in the low 60s.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Cold front should be offshore early Saturday morning, and once west
to northwest winds increase a bit, the drier airmass spreads east,
and any lingering fog will burn off. Skies clear out in the
afternoon. Dewpoints drop about 10-15 degrees, generally into the
mid 60s, but temps will be fairly warm, topping off in the upper 80s
to near 90 across the urban corridor of I-95 from Trenton to
Wilmington, and in the Delmarva. Upper trough approaches from the
west, and this may bring isolated late day showers and thunderstorms
to far western portions of the forecast area.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Summary...Lowering of the dew points through Sunday although
remaining warm to hot, then moistures increases again with some
convection especially Wednesday with the next cold front. A
noticeably cooler and drier airmass arrives for Thursday and Friday
in the wake of the cold front.
Synoptic Overview...An upper-level trough is forecast to exit the
Northeast Saturday night and Sunday, then the flow aloft turns more
zonal through early next week. Another trough is forecast to amplify
across eastern Canada and the Great Lakes to the Northeast Tuesday
into Thursday, which then remains in the Northeast on Friday. We
used a blend of continuity/guidance for Saturday night through
Sunday night, then blended in the 12z WPC Guidance.
For Saturday night and Sunday...The axis of an upper-level trough is
forecast to slide across the region Saturday night, then quickly
move across and exit New England Sunday. A short wave embedded
within this trough is forecast to move through Saturday night,
although it may shear out to the east-northeast. While some drying
is expected to move in, enough lingering moisture and instability
combined with lift may allow for some convection to arrive from the
west before weakening. We therefore carried some slight chance PoPs
in Saturday evening across parts of the western zones. The flow
aloft then turns more zonal on Sunday with surface high pressure
building in. This should be accompanied by more pronounced drying,
and with plenty of heating during the day Sunday the dew points are
anticipated to lower to more comfortable levels. A northwesterly
breeze on Sunday may be light enough to allow for a sea breeze to
develop in the afternoon.
For Monday and Tuesday...The zonal flow aloft continues at least
into Tuesday. This drives high pressure eventually offshore as it
weakens some later Monday. The next upper-level trough amplifies
eastward from the Midwest and Upper Great Lakes Tuesday. This will
start to back the flow more southwesterly, and there may be a lee-
side trough present on Tuesday. As the moisture begins to increase
once again combined with the possibility for some convergence and
enough instability, some convective development is possible Tuesday
afternoon. We will carry slight chance PoPs as a result for Tuesday.
Any isolated convection especially inland should tend to diminish
during the night. It will turn more humid during this timeframe.
For Wednesday through Friday...The prospects for convection will
depend on the timing of an incoming cold front Wednesday. This will
be due to an upper-level trough arriving from the west, however a
pre-frontal trough may serve as the primary focus for showers and
thunderstorms. We will continue with chance PoPs with the idea for
at least scattered convection possible Wednesday. As of now, the
cold front should be offshore to start Thursday and Canadian high
pressure builds southeastward, which arrives over our area on
Friday. A noticeably cooler and drier airmass overspreads our region
for Thursday and Friday.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Low-end VFR to MVFR CIGs holding tough across the terminals. There
may be some breaks to VFR from time to time, but SHRA/TSRA will
spread across the terminals ahead of a cold front approaching from
the west. Best timing for convection will be through 00Z for
KRDG/ABE, from 21-02Z for the I-95 corridor terminals (KTTN-KPNE-
KPHL-KILG), and from 22Z-04Z for KMIV/KACY.
Heavy rain and strong and potentially damaging winds are possible
with the strongest thunderstorms. IFR and lower conditions as well.
Once storms end, abundant low level moisture remains in place.
IFR/LIFR CIGs/VSBYs likely in fog/stratus from late tonight through
Saturday morning.
VFR conditions develop Saturday morning. NW winds increase to 5-10
KT late Saturday morning, and back to the W-SW in the afternoon.
Isolated late day SHRA/TSRA possible at KRDG/KABE.
OUTLOOK...
Saturday night and Sunday...VFR overall. Southwest winds 5 knots or
less becoming northwest Saturday night, then northwest winds near 10
knots Sunday.
Monday and Tuesday...Mainly VFR. Southerly winds around 10 knots.
Wednesday...Sub-VFR at times with some showers and thunderstorms
possible as a cold front arrives. Southwest winds 5-10 knots,
becoming west.
&&
.MARINE...
SCA remains in effect for the waters. Gusts to 25 KT will
develop on DE Bay this evening, and gusts to 25 KT along with 5
foot seas will develop on the ocean waters this evening.
Showers and thunderstorms will affect the waters as well this
evening, some of which may require Special Marine Warnings. A Severe
Thunderstorm Watch is in effect for DE Bay until 9 pm.
Tranquil conditions develop after midnight tonight, and will remain
in place through Saturday.
Fog may develop late tonight and into Saturday morning, which could
reduce VSBYs down to 1 NM.
OUTLOOK...
Saturday night through Wednesday...The conditions are anticipated to
be below Small Craft Advisory criteria.
RIP CURRENTS...
A moderate risk for the development of dangerous rip currents
remains in place for DE and NJ beaches through this evening.
Thunderstorms will also impact the beaches through this evening.
The rip current risk for Saturday is currently outlooked as low.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ060>062-
070-071-101>106.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ001-
007>010-012>027.
DE...Flash Flood Watch until midnight EDT tonight for DEZ001>004.
MD...Flash Flood Watch until midnight EDT tonight for MDZ008-012-
015-019-020.
MARINE...Small Craft Advisory until midnight EDT tonight for ANZ450>455.
Small Craft Advisory until 10 PM EDT this evening for ANZ430-
431.
&&
Synopsis...Gorse
Near Term...MPS
Short Term...MPS
Long Term...Gorse
Aviation...Gorse/MPS
Marine...Gorse/MPSHazardous weather outlook, Aug 18, 3:26 PM EDT, 2 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 326 PM EDT Fri Aug 18 2017 PAZ054-055-191930- Carbon-Monroe- 326 PM EDT Fri Aug 18 2017 ...SEVERE THUNDERSTORM WATCH 455 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Heavy rain into this evening may result in localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report wind damage, hail and/or flooding. DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ060>062-070-071-101>106-191930- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 326 PM EDT Fri Aug 18 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 455 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report wind damage, hail and/or flooding. DEZ004-NJZ014-024>026-191930- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 326 PM EDT Fri Aug 18 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 455 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. A moderate risk continues for the development of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report wind damage, hail and/or flooding. ANZ430-431-191930- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 326 PM EDT Fri Aug 18 2017 ...SEVERE THUNDERSTORM WATCH 455 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report strong winds and/or hail. ANZ450>455-191930- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 326 PM EDT Fri Aug 18 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Some thunderstorms mainly late this afternoon through this evening may produce locally strong wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible through this evening. Gorse
In the hours before
Local storm report, Aug 18, 5:04 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FLASH FLOOD SHILLINGTON 40.33N 75.96W
08/18/2017 BERKS PA SOCIAL MEDIA
SEVERAL CARS STUCK IN WATER UP TO HOOD LEVEL AT
INTERSECTION OF STATE HILL ROAD AND PENN AVENUE IN
WYOMISSING.
&&
EVENT NUMBER PHI1701476
CMSLocal storm report, Aug 18, 5:06 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLOOD 1 SSE STONY RUN 40.61N 75.81W
08/18/2017 BERKS PA COUNTY OFFICIAL
LANDSLIDE BLOCKING ONE LANE OF THE ROADWAY AT ROUTE 737
AND KUNKLES MILL ROAD IN ALBANY TOWNSHIP.
&&
EVENT NUMBER PHI1701477
CMSSpecial weather statement, Aug 18, 5:08 PM EDT, 34 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 508 PM EDT FRI AUG 18 2017 NJZ001-007>010-PAZ062-105-182145- Morris-Hunterdon-Sussex-Somerset-Warren-Upper Bucks-Northampton- 508 PM EDT FRI AUG 18 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MORRIS... HUNTERDON...SOUTH CENTRAL SUSSEX...WARREN...WEST CENTRAL SOMERSET... NORTH CENTRAL BUCKS AND SOUTHEASTERN NORTHAMPTON COUNTIES... At 508 PM EDT, a strong thunderstorm was located over Alpha, or near Easton, moving east at 30 mph. Winds up to 40 mph and pea size hail are possible with this storm. Locations impacted include... Easton, Forks, Hackettstown, Wilson, Washington, Flemington, High Bridge, Clinton, Belvidere, Harmony, Oxford, Alpha, Glen Gardner, Hampton, Lebanon, West Easton, Milford, Califon, Bloomsbury and Riegelsville. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4057 7523 4082 7524 4095 7474 4050 7474 TIME...MOT...LOC 2108Z 271DEG 27KT 4070 7514 SFJ
Local storm report, Aug 18, 5:10 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FLASH FLOOD SHILLINGTON 40.33N 75.96W
08/18/2017 BERKS PA SOCIAL MEDIA
SEVERAL CARS STUCK IN WATER UP TO HOOD LEVEL AT
INTERSECTION OF STATE HILL ROAD AND PENN AVENUE IN
WYOMISSING. WATER RESCUE IN PROGRESS.
&&
CORRECTED REMARKS
EVENT NUMBER PHI1701476
CMSLocal storm report, Aug 18, 5:35 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
535 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HEAVY RAIN SINKING SPRING 40.32N 76.02W
08/18/2017 M2.60 INCH BERKS PA PUBLIC
A TOTAL OF 1.5 INCHES OF RAIN IN 18 MINUTES AND 2.6
INCHES OF RAIN IN 50 MINUTES IN WEST WYOMISSING. SOME
STREET FLOODING ALSO REPORTED.
&&
EVENT NUMBER PHI1701478
CMSSpecial weather statement, Aug 18, 5:42 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 542 PM EDT FRI AUG 18 2017 NJZ007>010-182215- Morris-Hunterdon-Somerset-Warren- 542 PM EDT FRI AUG 18 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MORRIS... NORTHEASTERN HUNTERDON...SOUTH CENTRAL WARREN AND NORTHWESTERN SOMERSET COUNTIES... At 542 PM EDT, a strong thunderstorm was located over High Bridge, or 16 miles east of Easton, moving northeast at 25 mph. Winds up to 40 mph and half inch hail are possible with this storm. Locations impacted include... Mendham, High Bridge, Clinton, Peapack And Gladstone, Glen Gardner, Chester, Hampton, Lebanon, Califon, Far Hills, Succasunna, Long Valley, Annandale, White House Station, Basking Ridge, Succasunna-Kenvil, Budd Lake and Bernardsville. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4054 7493 4069 7505 4090 7468 4066 7451 TIME...MOT...LOC 2142Z 241DEG 20KT 4066 7491 SFJ
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 3:39 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 18 hr |
| Aug 18, 3:41 AM EDT | Small Craft Advisory | PHI | 18 hr | |
| Aug 18, 10:51 AM EDT | Special Weather Statement | PHI | Ocean | 54 min |
| Aug 18, 11:19 AM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 116 min |
| Aug 18, 11:28 AM EDT | Special Weather Statement | PHI | Ocean | 47 min |
| Aug 18, 5:08 PM EDT | Special Weather Statement | PHI | Hunterdon, Warren | 37 min |
| Aug 18, 5:11 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Somerset | 49 min |
| Aug 18, 5:20 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 3 hr |
| Aug 18, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Salem | 66 min |
| Aug 18, 5:46 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset | 44 min |
| Aug 18, 5:50 PM EDT | Special Marine Warning | PHI | 55 min | |
| Aug 18, 5:54 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth | 66 min |
| Aug 18, 6:13 PM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 32 min |
| Aug 18, 6:20 PM EDT | Areal Flood Advisory | PHI | Middlesex, Somerset | 3 hr |
| Aug 18, 6:23 PM EDT | Special Weather Statement | PHI | Somerset | 37 min |
| Aug 18, 6:38 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 37 min |
| Aug 18, 6:41 PM EDT | Special Marine Warning | PHI | 64 min | |
| Aug 18, 6:43 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 3 hr |
| Aug 18, 6:48 PM EDT | Special Weather Statement | PHI | Cumberland, Gloucester, Salem | 27 min |
| Aug 18, 6:53 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 52 min |
| Aug 18, 6:54 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 51 min |
| Aug 18, 6:58 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Ocean | 29 min |
| Aug 18, 7:00 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 60 min |
| Aug 18, 7:19 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean, Salem | 3 hr |
| Aug 18, 7:25 PM EDT | Special Weather Statement | PHI | Atlantic | 50 min |
| Aug 18, 7:34 PM EDT | Special Weather Statement | PHI | Cape May | 26 min |
| Aug 18, 7:39 PM EDT | Special Marine Warning | PHI | 66 min | |
| Aug 18, 7:43 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 47 min |
| Aug 18, 7:44 PM EDT | Special Marine Warning | PHI | 61 min | |
| Aug 18, 7:49 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland, Gloucester | 35 min |
| Aug 18, 4:48 AM EDT | Areal Flood Advisory | PHI | Berks, Lehigh, Northampton | 4 hr |
| Aug 18, 2:10 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh | 4 hr |
| Aug 18, 2:21 PM EDT | Special Weather Statement | PHI | Berks | 24 min |
| Aug 18, 2:33 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 42 min |
| Aug 18, 3:14 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 31 min |
| Aug 18, 3:15 PM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Aug 18, 3:19 PM EDT | Special Weather Statement | PHI | Northampton | 26 min |
| Aug 18, 3:37 PM EDT | Special Weather Statement | PHI | Carbon | 38 min |
| Aug 18, 3:43 PM EDT | Special Weather Statement | PHI | Berks | 32 min |
| Aug 18, 3:45 PM EDT | Areal Flood Advisory | PHI | Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Aug 18, 3:46 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh, Montgomery, Northampton | 44 min |
| Aug 18, 4:02 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Aug 18, 4:24 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Montgomery | 51 min |
| Aug 18, 4:29 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 61 min |
| Aug 18, 4:57 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Montgomery | 3 hr |
| Aug 18, 5:03 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 42 min |
| Aug 18, 6:10 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 65 min |
| Aug 18, 6:12 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's | 3 hr |
| Aug 18, 7:07 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 53 min |
| Aug 18, 7:33 PM EDT | Areal Flood Advisory | PHI | Caroline, Talbot | 3 hr |
| Aug 18, 7:53 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 48 min |
| Aug 18, 6:20 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
Nearby
Special Weather Statements in New Jersey, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.